Shortness Of Breath When Taking Diet Drugs?
Now I am trying to lose my weight by reducing my portion of food and sometimes I also take diet drugs to reduce my appetite but it is not often only once in a while that I now want to ask why this Ahir “I have difficulty breathing long or shortness of breath and at the time I yawn and not empty sometimes I also feel nauseous insomnia is this the effect of diet drugs or other diseases? Thank you
Good morning, thanks for asking at HealthReplies.com. Complaints of breathing are not relieved, shortness of breath, nausea and insomnia can mean many things. Even among the symptoms, they can be related or not. The possibilities are varied, including:
Asthma Obstructive pulmonary disease Pulmonary inflammation Gastric acid disease Anemia Konka hypertrophy And other possibilities may depend on the results of the examination. As for its association with diet drugs, we cannot answer because we do not know the content of the diet drugs that you mean. Because actually there is no medical medicine for dieting. There are no drugs used to lose weight or launch a diet. The medicine you are referring to may be herbal supplements or herbs that are packaged in a medicinal form. Because we do not know the contents, we cannot assess the association with your complaint.
Our advice, check your complaint with a general practitioner first to find out his tendencies through a series of historical excavations, physical examination and support if deemed necessary. From here your doctor will assess whether or not it has something to do with the drug you are taking or not, and whether it can be treated directly or need specialist assistance. Meanwhile, avoid cigarette smoke, dust and pollution, maintain ideal body weight, exercise regularly according to ability, and check yourself immediately. So, hopefully answering your question.